MAUDE Adverse Event Report: BIOSENSE WEBSTER INC CELSIUS RMT THERMOCOOL; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BIOSENSE WEBSTER INC CELSIUS RMT THERMOCOOL; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Catalog Number CR7TCSIRT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Cardiac Arrest (1762); Cardiac Perforation (2513)
Date of Event 05/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Note: for field d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).
 
Event or Problem Description
It was reported that during an idiopathic ventricular tachycardia (idvt) ablation procedure with celsius rmt thermocool and the patient experienced hypotension, pressure on the heart, pericardial effusion, coded, cardiopulmonary resuscitation (cpr) was administered and cardiac perforation was treated with pericardiocentesis and repair the perforation by opening the chest.Sometime during the procedure, the patient became hypotensive, and there was pressure on the heart.A pericardial effusion was confirmed by the sc2000 ultrasound machine.A pericardiocentesis procedure was performed.About 400-450cc of body fluid was removed.The patient coded and cpr was performed.The physician opened the chest to repair the perforation.The patient was extubated, doing well and moving around.The ablation was done during the case but there was "no impedance rise, and the physician did not think it's a result of a steam pop".The physician did not know what caused the injury but noted that the tissue of the left ventricle was abnormal.The physician¿s opinion on the cause of this adverse event was that it was procedure related.The intervention provided was pericardial synthesis and cardiothoracic surgery to repair perforation.The outcome of the adverse event was improved/recovered.The patient required extended hospitalization because of more invasive procedure and monitoring to resolve perforation.No transseptal puncture was performed.Prior to noting the pf, no ablation was performed.The patient required cardiac surgery.This procedure was not done using biosense webster equipment.Abbott mapping system pump and generator was used for the procedure.

Brand Name
CELSIUS RMT THERMOCOOL
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22154890
Report Number2029046-2025-01835
Device Sequence Number15270375
Product Code OAD
UDI-Device Identifier10846835003901
UDI-Public(01)10846835003901
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030031/S19
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCR7TCSIRT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO.; SC2000 ULTRASOUND.; SMARTABLATE SYSTEM.; UNKNOWN ABBOTT GENERATOR.; UNKNOWN ABBOTT PUMP.
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient SexUnknown